# SDR SWAA2024021551978

- Difficulty date: February 14, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N8870K
- Make and model: Boeing 737-8
- Aircraft serial: 42679
- Aircraft time: 2,484 hours, 1,423 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLASHLIGHT WILL NOT TEST. RED LIGHT OBSERVED.<[01] OK TO CONTINUE PER MEL 25-64-02A SP1B;[02] R & R BATTERY PER AMM 25-64-00. OPS CK OK.
